Title

Numerical study of signal propagation in corrugated coaxial cables

Document Type

Article

Publication Date

1-1-2017

Publication Title

Journal of Computational and Applied Mathematics

Volume

309

First page number:

230

Last page number:

243

Abstract

This paper is concerned with high-fidelity modeling of signal propagation in corrugated coaxial cables. Taking advantage of the axisymmetry, we reduce the 3-D problem to a 2-D problem by solving a time dependent Maxwell's equations in cylindrical coordinates. We develop a nodal discontinuous Galerkin method for solving our model equations. Stability and error analysis are proved for the semi-discrete scheme. Extensive numerical results are provided to demonstrate that our algorithm not only converges as our theoretical analysis predicts, but also is very effective in solving various signal propagation problems in practical corrugated coaxial cables. © 2016 Elsevier B.V.

Language

english

UNLV article access

Search your library

Share

COinS